MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TCM4530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent the placement of a mesh.She had revision surgery 2 years and 5 months post-surgery.The patient experienced pain, adhesions, recurrence, and surgery.Medical history: hypertension, depression, gerd, fibroids, and morbid obesity (bmi 40.0 - 49.9).
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of an incisional hernia.The patient experienced pain, adhesions, recurrence.Post-operative patient treatment included revision surgery and repair of hernia with symbotex.
 
Additional Manufacturer Narrative

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7199538
Report Number9615742-2018-00186
Device Sequence Number917960
Product Code FTL
UDI-Device Identifier10884521178939
UDI-Public10884521178939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberTCM4530
Device Catalogue NumberTCM4530
Device Lot NumberSOD0881X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date08/27/2019
10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age49 YR
Patient Weight112